Trudy Srednevolzhskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy SVMO, 2008, Volume 10, Number 1, Pages 55–65 (Mi svmo108)  

The realization Peixoto's graphs by Morse-Smale diffeomorphisms with sadle periodic points of index one

V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev


Abstract: In this report we we give a presentation of each topological conjugacy subclass of class $G_{1}(M^{n})$ of orientation preserving Morse-Smale diffeomorphisms on closed orientable manifold $M^{n}$ of dimension $n \geq 4$ such that for any $f\in G_{1}(M^n)$ the set of unstable separatrixes has dimension 1 and does not contain the heteroclinic orbits

Keywords: Topological classification, Morse-Smale dynamical system

References: PDF file   HTML file
UDC: 517.956.2

Linking options:
  • http://mi.mathnet.ru/eng/svmo108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:33
    References:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021